# SDR ASAA2013030794112

- Difficulty date: March 7, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 19,069 hours, 5,992 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keypad
- Part number: 17410802
- Condition: Defective
- Location: Cdu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS CDU KEYPAD LEGS BUTTON HAS NO TACTILE FEEDBACK.  VERIFIED DEFECT, R & R CAPTS MCDU KEYPAD IAW MM 34-61-01,GROUND VERIFICATION TEST PASSED.
